# SDR FDEA201208042843

- Difficulty date: August 4, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR  AT W STA 820 , RIB ATTACHMENT TO BONDING JUMPER CORRODED.  FOUND TO BE OUT OF  LIMITS IAW  SRM  57-51-09  FIG 101  DETAIL  VI  PG 106..  REMOVED  AND  REPLACED  RIB  WITH  NEW RIB, IAW  SRM  51-40-02,  SRM  51-40-05, AND DWG 113N1511 SH.1.   MAJOR  REPAIR
